Title: Asymptotic expansions for approximate eigenvalues of integral operators with a weakly singular periodic kernel
Authors: Rekha P. Kulkarni; Akshay S. Rane
Addresses: Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai 400 076, India ' Department of Mathematics, Indian Institute of Technology Bombay, Powai, Mumbai 400 076, India
Abstract: We consider the approximation of an eigenvalue of an integral operator with a weakly singular periodic kernel using the modified Nyström scheme based on the composite trapezoidal rule. Numerical results are presented which confirm the theoretical orders of convergence.
Keywords: asymptotic expansion; modified Nystrom scheme; weakly singular periodic kernel; approximate eigenvalues; integral operators; composite trapezoidal rule.
International Journal of Convergence Computing, 2016 Vol.2 No.1, pp.79 - 92
Accepted: 16 Jun 2016
Published online: 17 Nov 2016 *